MathSciNet Relay Station
MathSciNet bibliographic data
MR142619 (26 #188) 20.29
Gorenstein, Daniel; Walter, John H. On finite groups with dihedral Sylow 2-subgroups. Illinois J. Math. 6 1962 553–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement